# SDR 2007FA0001091

- Difficulty date: May 25, 2007
- Submitted: December 19, 2007
- Operation: General aviation
- Make and model: Boeing 767
- System (JASC): 2761 · Drag Control Actuator
- Part: Manifold
- Part number: 252T13021
- Condition: Fractured
- Location: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANIFOLD CRACKED IN THE FILTER BOWL AS DESCRIBED IN BETWEEN WHAT IS DESCRIBED IN THE SERVICE LETTER AND THIS UNIT FRACTURED COMPLETELY.  VISUAL INSPECTION APPEARS TO SHOW THAT THE CRACK ORIGINATED IN THE THREAD ROOT AT THE THINNEST AREA OF THE HOUSING.  THE CRACK PROPAGATED UNTIL THERE WAS DUCTILE OVERLOAD FAILURE OF THE HOUSING.  (K)
